Surface waves on symmetrical, inhomogeneous dielectric layers
Article first published online: 7 DEC 2012
Copyright 1973 by the American Geophysical Union.
Volume 8, Issue 12, pages 1157–1163, December 1973
How to Cite
1973), Surface waves on symmetrical, inhomogeneous dielectric layers, Radio Sci., 8(12), 1157–1163, doi:10.1029/RS008i012p01157.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 6 JUN 1973
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!